# SDR REXA2024100300779

- Difficulty date: November 13, 2023
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670320403
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER SILL ANGLE FOR PROTECTOR PLATE ATTACHMENT MOUNT IS CORRODED BETWEEN F.S. 319 TO F.S. 333.  LOCATED AND DRILLED NEW SERVICEABLE GALLEY SERVICE DOOR LOWER SILL ANGLE PROTECTOR PLATE MOUNTING WEB AND ATTACH ANGLE IAW CRJ-900 SRM 51-40-11-001-001-A01  INSTALLED NEW SERVICEABLE GALLEY DOOR LOWER SILL ANGLE PROTECTOR PLATE MOUNTING WEB AND ATTACH ANGLE. IAW CRJ 900 SRM 51-42-06-001-001-A01.
